By the same authors

From the same journal

On irrationality measure of Thue-Morse constant

Research output: Contribution to journalArticle

Full text download(s)

Links

Author(s)

Department/unit(s)

Publication details

JournalMathematical Proceedings of the Cambridge Philosophical Society
DateAccepted/In press - 10 Feb 2018
DateE-pub ahead of print (current) - 27 Mar 2018
Number of pages18
Pages (from-to)1-18
Early online date27/03/18
Original languageEnglish

Abstract

We provide a non-trivial measure of irrationality for a class of Mahler
numbers defined with infinite products which cover the Thue-Morse constant.

Bibliographical note

© Cambridge Philosophical Society 2018. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

    Research areas

  • Thue-Morse constant, Irrationality measure, Infinite product, Mahler's method

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations